# SDR AALA201810169020

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUT OF ADJUSTMENT,  RIGGING POINT TORSION BAR, BELLCRANK.  PERFORMED AN ADJUSTMENT OF THE RIGGING POINT TORSION BAR BELLCRANK IAW AMM 52-13-21-400-001-A.STEP 4.J 7 THROUGH 9.
